Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 34, NWS Chicago, IL
NWS Chicago, IL issued this river flood warning at Apr 26, 2011, 9:44 AM CDT for Kankakee County, Illinois. It took effect at Apr 26, 2011, 9:35 PM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 9:44 AM CDT (14:44 UTC)
- In effect from
- Apr 26, 2011, 9:35 PM CDT
- Expired
- Apr 30, 2011, 4:26 AM CDT
- In force
- 3 days
- Issued by
- NWS Chicago, IL
- Flood severity
- Minor
County Kankakee County, IL
The radar
The Chicago radar (KLOT), 55 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kankakee River at Momence (MOMI2).
- Action stage
- 4.5 ft
- Minor stage
- 5 ft
- Moderate stage
- 6.5 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05520500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Apr 26, 9:35 AM CDT, 9 minutes earlier.
Area forecast discussion, Apr 26, 9:35 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
935 AM CDT TUE APR 26 2011
.DISCUSSION...
335 AM CDT
GOOD MORNING. WEATHER THROUGH ABOUT THE NEXT 72 HRS WILL BE
CHARACTERIZED AS RATHER DISMAL WITH FREQUENT SHOWERS AS CLOSED LOW
OVER THE MID MO VALLEY THIS MORNING DEEPENS A BIT AS IT DRIFTS NEWD
...THEN WOBBLES AROUND THE UPPER MS VALLEY THROUGH MD WEEK BEFORE
EJECTING EAST ACROSS THE GREAT LAKES REGION.
SATELLITE IMAGERY SHOWS THE FIRST OF SERIES OF SHORT WAVES NOW
ROTATING NNEWD THROUGH THE MID MS VALLEY. THIS FEATURE WILL
MAINTAIN A STEADIER RAIN/RAIN SHOWER AREA TO START THE FORECAST
PERIOD. JET MAX ASSD WITH THIS WAVE HAS PUNCHED NNEWD FROM THE
SRN PLAINS TO SRN IL...AND HAS PUSHED THE PLUME OF HEAVIER
SHOWERS/T-STORMS GENERALLY E OF IL. RADAR LOOPS ALSO SHOW THE MORE
CONVECTIVE AREA OF THIS PRECIPITATION SHIELD...FOR THE MOST
PART...ALREADY EAST OF THE FORECAST AREA...FROM WEST CENTRAL THROUGH
NORTH CENTRAL INDIANA. THIS WOULD BE THE ZONE OF HEAVIER RAINFALL
THROUGH MID DAY...SO PRIMARY HYDROLOGIC CONCERNS LIE ACROSS THE
KANKAKEE BASIN THIS MORNING. SURFACE LOW CENTER IS NOW OVER SERN
IA...JUST SOUTH OF OTM BASED ON RADAR/SATELLITE FIX. THIS LOW WILL
BE TRACKING WEST OF THE REGION TODAY ALLOWING WINDS TO VEER TO S
AND SW LATER TODAY. AS REGION GETS DRY SLOTTED AND ENTERS THIS
MILDER POST OCCLUSION AIR...LOW LEVEL LAPSE RATES BECOME RATHER
STEEP. THEREFORE...EXPECT MORE SHOWERS/THUNDER TO DEVELOP BY EARLY
AFTERNOON. DID HAVE SOME CONCERN EARLIER THAT SOME OF THESE SHALLOW
TOPPED STORMS COULD BEGIN TO ROTATE GIVEN SOMEWHAT OF A TYPE D
PATTERN...BUT THIS THREAT IS EXPECTED TO BE JUST OFF TO THE E AND SE
OF THE REGION BY 18Z...WITH FLOW OVER NRN IL/MOST OF NWRN INDIANA
BECOMING MORE SUPPORTIVE OF SHORT...LINEAR CONVECTIVE ORGANIZATION.
A LULL IN PRECIPITATION IS EXPECTED TO DEVELOP DURING THE COURSE OF
THIS EVENING GIVEN LOSS OF DIURNAL HEATING. HOWEVER...MODELS ARE
CONSISTENT IN BRINGING ANOTHER SHORT WAVE ACROSS THE SRN PLAINS TUE
NIGHT...THEN WRAPPING IT NNEWD ACROSS THE MIDWEST ON WEDNESDAY
RESULTING IN THE DEVELOPMENT OF A FRONTAL WAVE...FORECAST TO DEEPEN
AS IT REACHES WEST CENTRAL INDIANA BY WED EVENING. THIS WILL SPREAD
ANOTHER ROUND OF RAIN NWD ACROSS MOST OF THE FORECAST AREA LATE
TONIGHT AND WEDNESDAY. LOW LEVEL CONVERGENCE ALONG AND AHEAD OF THE
PATH OF THIS WAVE SHOULD SUPPORT SOME EMBEDDED THUNDER...MAINLY FROM
E CENTRAL IL-NRN INDIANA.
COLDER AIR WILL WRAP IN BEHIND THE WEDNESDAY SYSTEM...AND WITH COLD
POOL ALOFT SETTLING ACROSS THE FORECAST AREA ON THURSDAY...EXPECT
SHOWER THREAT TO CONTINUE ON THURSDAY ACCOMPANIED BY SOMEWHAT
BLUSTERY AND RAW CONDITIONS.
UPPER LOW IS FINALLY PROGGED TO EJECT EAST ACROSS THE EASTERN GREAT
LAKES BY FRIDAY ALLOWING FOR A SURFACE RIDGE TO SHIFT EAST ACROSS
THE REGION. RETURN OF SUNSHINE...LIGHT WINDS...AND TEMPERATURES
REBOUNDING TO WITHIN ABOUT 5 DEGREES OF NORMAL FOR LATE APRIL SHOULD
MAKE FRIDAY THE MOST PLEASANT DAY THIS WEEK.
MORE SHOWERS EXPECTED ON SATURDAY...BUT WITH THIS SYSTEM FORECAST TO
MOVE WELL TO THE NORTH OF THE REGION...AT LEAST THE TEMPERATURES
WILL BE WARMER AND PRECIPITATION SHOULD BE LIMITED TO A MUCH
NARROWER WINDOW.
MERZLOCK
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 14Z...
*MVFR CEILINGS
*GUSTY SSW WINDS
*POTENTIAL FOR SHRA/TSRA
TRS
//DISCUSSION...UPDATED 14Z...
WARM FRONT HAS NORTH TO ALONG/JUST NORTH OF THE WI BORDER AT MID
MORNING TAKING RAIN WITH IT. WITH MOIST LOW LEVELS /SURFACE DEW
POINTS IN MID AND UPPER 50S/ ANY HOLES THAT OPENED IN THE ZONE
SUBSIDENCE BEHIND THE SHORT WAVE TROUGH THAT ROTATED NORTH INTO
SOUTHERN WI EARLIER THIS MORNING QUICKLY FILLED DUE TO SURFACE
HEATING.
WHILE THIS MOIST BOUNDARY LAYER AND SOME MID LEVEL COOLING
FOLLOWING THE SORT WAVE TROUGH PASSAGE RESULT IN INCREASED LOW
LEVEL CAPE VALUES AND SOMEWHAT STEEPER MID LEVEL LAPSE RATES
RESPECTIVELY...THE 700HPA ND 500HPA LOW CENTERS ARE PROGGED TO
LIFT NORTH-NORTHEAST AND TAKING THE POOL OF COOLEST MID LEVEL TO
AIR WITH IT TO OVER SOUTHEAST MN AND WEST CENTRAL WI WITH TIME
DURING THE AFTERNOON.
STRONG SURFACE HEATING LIMITED BY EXTENSIVE CLOUDINESS AND COLD
POOL ALOFT MOVING TO OVER THE UPPER MIDWEST ARE NEGATIVES FOR
WIDESPREAD SHRA AND/OR TSRA DEVELOPMENT WHILE LOW LEVEL CAPE
VALUES AND UVV PROGGED TO MOVE OVER NORTHERN IL DURING THE
AFTERNOON PRECEDING THE NEXT SHORT WAVE TROUGH TO ROTATE
NORTHEAST FROM IA AND MO ARE POSITIVES.
WITH BEST CONVECTIVE PARAMETERS CENTERED TO THE SE AND S OF KORD
AND KMDW THIS AFTERNOON WILL CONTINUE TRENT OF PREVIOUS FORECASTS
OF ONLY CARRYING TEMPO -TSRA FOR MID AFTERNOON.
CLOUDINESS ALSO INHIBITING STRONG MIXING IN THE BOUNDARY LAYER SO
WIND GUSTS CURRENTLY BEING LIMITED TO AROUND 25KT. A LITTLE
DEEPER MIXING WITH TIME AS TEMPERATURE CLIMBS INTO MID 60S WILL
BRING DOWN 25-30KT WINDS WITHIN ABOUT 0.5 KM OF SURFACE.
TRS
//ORD AND MDW CONFIDENCE...UPDATED 14Z...
*HIGH CONFIDENCE CIGS REMAIN MVFR THROUGH AFTERNOON.
*HIGH CONFIDENCE SSW WINDS GUST 20-25KT THIS MORNING AND 25-30KT
THIS AFTERNOON.
*MODERATE CONFIDENCE IN WIDELY SCATTERED SHOWER COVERAGE REST OF
MORNING...SCATTERED COVERAGE OF SHRA/TSRA THIS AFTERNOON WITH
MAIN AREA TO SE AND S OF CHI AREA.
TRS
//OUTLOOK FOR ORD/MDW FOR 00Z THURSDAY-12Z TUESDAY...UPDATED 12Z...
WEDNESDAY...MVFR CIGS POSSIBLE. CHC -RA AT NIGHT.
THURSDAY...MVFR CIGS LIKELY.
FRIDAY...VFR.
SATURDAY...CHC TSRA.
SUNDAY...SLIGHT CHC -SHRA OTHERWISE VFR.
SHEA
&&
.MARINE...
315 AM CDT
...MAIN CONCERNS WILL BE THE GALE FORCE WINDS ACROSS
THE NORTHERN PORTIONS OF LAKE MICHIGAN THROUGH LATE THIS AFTERNOON
AND SMALL CRAFT ADVISORY CONDITIONS FOR THE NEARSHORE WATERS
THROUGH THIS EVENING...
LOW PRESSURE OVER NORTHERN MISSOURI WILL TRACK NORTHEASTWARD TO
CENTRAL WISCONSIN BY THIS AFTERNOON. MEANWHILE...HIGH PRESSURE
WILL BUILD ACROSS ONTARIO TO QUEBEC. THIS HAS GENERATED A
STRENGTHENING PRESSURE GRADIENT OVER LAKE MICHIGAN...WITH
NORTHEASTERLY TO EASTERLY WINDS INCREASING TO GALE FORCE OVER THE
NORTHERN PORTION OF THE LAKE BY EARLY THIS MORNING. FARTHER
SOUTH AND WEST...A SECOND AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS THE OZARKS TUESDAY NIGHT BEFORE MOVING NORTHEAST
ACROSS THE OHIO VALLEY AND THE EASTERN GREAT LAKES ON WEDNESDAY
INTO WEDNESDAY NIGHT.
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...GALE WARNING...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565 UNTIL 6
PM TUESDAY.
SMALL CRAFT ADVISORY...NEARSHORE WATERS
UNTIL 10 PM TUESDAY.
&&Hazardous weather outlook, Apr 26, 4:08 AM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 408 AM CDT TUE APR 26 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 270915- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 408 AM CDT TUE APR 26 2011 /508 AM EDT TUE APR 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS...SOME OF WHICH MAY PRODUCE: BRIEF GUSTY WINDS TO 45 MPH...AND SMALL HAIL. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION BY EARLY AFTERNOON. A FEW STORMS MAY LINGER INTO THIS EVENING BEFORE DISSIPATING WITH THE LOSS OF DIURNAL HEATING. IN ADDITION TO THE THUNDER THREAT...WINDS ARE EXPECTED TO VEER TO THE SOUTHWEST AND GUST TO 30 MPH OR MORE THIS AFTERNOON. DISCUSSION: LOW PRESSURE OVER SOUTHEAST IOWA WILL TRACK WEST OF THE REGION TODAY...ALLOWING WINDS TO VEER INTO THE SOUTH AND EVENTUALLY SOUTHWEST...DRAWING MILDER AIR ACROSS THE AREA. THIS...IN COMBINATION WITH COOLING ALOFT WILL RESULT IN ENOUGH INSTABILITY TO SUPPORT SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. AS SURFACE WINDS TURN SOUTHWEST EARLY THIS AFTERNOON...WIND PROFILES WILL BECOME MORE SUPPORTIVE OF SHORT...NARROW LINES OF THUNDERSTORMS SUGGESTING A POTENTIAL FOR BRIEF STRONG WIND GUSTS. PORTIONS OF THE KANKAKEE...DES PLAINES...IROQUOIS...AND ILLINOIS RIVERS WILL REMAIN IN FLOOD. MANY OTHER AREA RIVERS WILL BE NEAR BANKFULL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PORTIONS OF THE KANKAKEE...DES PLAINES...IROQUOIS...AND ILLINOIS RIVERS WILL REMAIN IN FLOOD. MANY OTHER AREA RIVERS WILL BE NEAR BANKFULL. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ABOUT SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-270915- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 408 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THIS EVENING. THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WINDS AND HIGH WAVES MAY LEAD TO HAZARDOUS CONDITIONS THAT MAY AGAIN AFFECT THE NEARSHORE WATERS THURSDAY INTO THURSDAY NIGHT. THERE IS ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-270915- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 408 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. GALE FORCE EAST WINDS ARE EXPECTED ACROSS NORTHERN LAKE MICHIGAN TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS LAKE MICHIGAN ON SATURDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO MERZLOCK
In the hours before
Local storm report, Apr 26, 7:12 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
712 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 NNE VALPARAISO 41.54N 87.01W
04/26/2011 M1.21 INCH PORTER IN CO-OP OBSERVER
0700 AM HEAVY RAIN WATSEKA 40.78N 87.73W
04/26/2011 M1.06 INCH IROQUOIS IL CO-OP OBSERVER
&&
ACSLocal storm report, Apr 26, 7:14 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
714 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PEOTONE 41.33N 87.80W
04/26/2011 M1.00 INCH WILL IL CO-OP OBSERVER
&&
ACSLocal storm report, Apr 26, 7:28 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
728 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN RENSSELAER 40.94N 87.15W
04/26/2011 M1.36 INCH JASPER IN CO-OP OBSERVER
&&
ACSLocal storm report, Apr 26, 7:53 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
753 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM HEAVY RAIN MILFORD 40.63N 87.70W
04/26/2011 M1.13 INCH IROQUOIS IL CO-OP OBSERVER
0752 AM HEAVY RAIN FAIRBURY 40.75N 88.51W
04/26/2011 M1.00 INCH LIVINGSTON IL CO-OP OBSERVER
&&
ACSLocal storm report, Apr 26, 8:17 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
817 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PAXTON 40.46N 88.10W
04/26/2011 M1.90 INCH FORD IL CO-OP OBSERVER
&&
ACSLocal storm report, Apr 26, 9:09 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
909 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM HEAVY RAIN CHESTERTON 41.60N 87.06W
04/26/2011 M1.25 INCH PORTER IN TRAINED SPOTTER
&&
ACSThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:26 AM CDT | River Flood Warning | LOT | Lake | 6 days |
| Apr 26, 9:44 AM CDT | River Flood Warning | LOT | Lake | 6 days |
| Apr 26, 9:44 AM CDT | River Flood Warning | LOT | Lake | 4 days |
| Apr 26, 9:44 AM CDT | River Flood Warning | LOT | Kane, Kendall | 36 hr |
| Apr 26, 10:15 AM CDT | River Flood Advisory | LOT | Cook | 57 hr |
| Apr 26, 10:15 AM CDT | River Flood Advisory | LOT | Cook | 3 days |
| Apr 26, 10:15 AM CDT | River Flood Advisory | LOT | Kane, McHenry | 58 hr |
| Apr 26, 10:15 AM CDT | River Flood Advisory | LOT | LaSalle | 25 hr |
| Apr 26, 10:15 AM CDT | River Flood Advisory | LOT | Will | 25 hr |
| Apr 26, 11:27 AM CDT | River Flood Warning | LOT | Grundy | 58 hr |
| Apr 26, 3:53 PM CDT | Flood Watch | LOT | DuPage, Ford, Iroquois, Kankakee | 39 hr |
| Apr 26, 9:44 AM CDT | River Flood Warning | LOT | Jasper | 5 days |
| Apr 26, 9:44 AM CDT | River Flood Warning | LOT | Newton | 7 days |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.